# SDR AALA202410182094

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 20,863 hours, 5,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  L1 DOOR DAMPER AND EMERGENCY OPERATION CYL.INDER PRESSURE LOW. SERVICED DAMPER AND EMERGENCY OPERATION CYL.INDER PER AMM 52-10-00.
